# SDR FDEA202302180298

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"REWORK: REWORK ITEM. REPAIR FASTENERS DO NOT MAINTAIN SPACE DISTANCE PER SRM 57-  40-02-2R FIG 2A"  N/R N01277 HAS WRONG SDR NUMBER 23-0296 IS ASSIGNED TO N/R N01464. N/R N01277   REQUIRES NEW SDR AND UPDATED INFORMATION ON RDR. <DEL>  0000675378 : DUONG, KEVIN    - 18-FEB-2023 22:05  GENERATEDNEW SDR IN REF N1277.  PERFORMED MAJOR REPAIR PER SRM 57-40-02-2R FIG.201, SHT01 & E.A.1-5780-T0372718 P1   MD11 N603-WING-OUTBOARDING-RH OUTER WING TRACK#12 PERMANENT REPAIR.    MAJOR REPAIR.  0000675378 : DUONG, KEVIN    - 19-FEB-2023 03:31 RESET AMT</DEL>  0000675378 : DUONG, KEVIN    - 19-FEB-2023 03:32  GENERATEDNEW SDR IN REF N1277. NEW SDR NUMBER IS 23-0298 AND RDR UPDATED.  PERFORMED MAJOR REPAIR PER SRM 57-40-02
